# SDR DHL9980217C

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AT STA IS 1220, LONGERON, 26L IS CRACKED AT CARGO PIT NR 3 LT SIDE.  FABRICATED DOUBLER REPAIR 2024 T3 032 14 X 4 IAW DC-8 SRM 51-1-4 PG 1 PAR 1.  TREATED AND PRIMED PER DC-8 SRM 51-1-8 PG 16 & 13 PAR 6 6F.  INSTALLED REPAIR PER DC-8 SRM 51-1-21 PG 1 .
